# SDR WWMA9800037

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309AE
- Make and model: Saab 340B
- Aircraft serial: 340B309
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE85
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE FLIGHT ATTENDANTS EMERGENCY ARM LIGHT FAILED TO ILLUMINATE.  REPLACED BULB.
